# SDR SWAA2013111122213

- Difficulty date: October 10, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 28,013 hours, 12,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HORIZONTAL FLANGE OF SEAT TRACK CRACKED AT BS 727B, RBL 25.  REPAIRED SEAT TRACK IAW ER & EA.
